# SDR IPXA2021122977388

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 64,043 hours, 21,302 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: None
- Condition: None
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A** SUPPLEMENTAL SDR ** DIVERSION ** IFSD** FL 370 GOT FUEL CONFIG EICAS RIGHT ENG FUEL QUANTITY DROPPING L12.5 R 6.5 ALSO GOT FUEL DISAGREE ON PROG PAGE 2 ON FMC. CREW SHUTDOWN #2 ENGINE. RAN FUEL LEAK CHECKLIST NON NORMAL.C/W FIM 28-41-00-815-854-004, NO FAULTS. FQIS BITE - NO FAULTS. SUMPED RT MAIN TANK - NO WATER. RAN ENGINES - ALL INDICATIONS NORM AND NO FUEL LEAKS. REPLACED FQIS PROCESSOR PER AMM 28-41-08-401. OPS CK GOOD.
